# SDR DALA2020120904029

- Difficulty date: December 8, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM -Y765 AT LEVEL OF FR 68 AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y765 LOCATED FR 66+5" TO FR 70 AFT GALLEY AREA, AS PER SRM A320 51-72-11.
